Acute interstitial nephritis is a mononuclear and sterile inflammation of the renal interstice caused by drugs, infections or immune phenomena. The clinical presentation is characterized by the triad of rash, fever and eosinophilia. We report a 32 years old man, in treatment with lamotrigine for depression, admitted to the hospital due to fever, abdominal pain, jaundice, cutaneus rash and malaise. Due to an oliguric renal failure of acute onset, a renal biopsy was done. The pathological study showed a granulomatous acute interstitial nephritis. He was started on hemodialysis and treated with cessation of the drug and corticosteroids, with complete recovery of the renal function.
|Título traducido de la contribución||Acute interstitial nephritis associated to lamotrigine use. Report of one case|
|Número de páginas||5|
|Publicación||Revista Medica de Chile|
|Estado||Publicada - jun. 2004|
|Publicado de forma externa||Sí|
- Drug toxicity